Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Stopped medicines for spondoarthopathy post confirmation of normal reports. Resurfacing pain in ankle. Suggestion?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
i am 19 years of age n suffering from spondoarthopathy since one year and taking saaz 500mg twice a day with etoshine 60 mg once a day .also i was taking folitrax 2.5 mg x 2 every saturday and 2.5 mg every sunday .also i was taking folvite 2.5 mg daily except saturday and sunday . recently i had checked my cbc and found that esr has come to normal 08mm and crp indicating negative 9.10mg/l.base on the report i have stopped taking medicine since 30 days but since 2 days i have started having pain in my right ankle .pl advise what to do ? what is the reason of my pain when everything is alright
Posted Mon, 3 Jun 2013 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 1 hour later
Thanks for posting your query.
The pain in the ankle that you are having now could be related to spondyloarthropathy. After suddenly stopping the medicines, the flare up of symptoms is expected. You were taking disease modifying drugs which were controlling your symptoms well. The medicines needed to be tapered off slowly after consulting your rheumatologist.
Now you can start with a mild pain killer and do a hot fomentation twice daily and see if this helps. In case4 the pain and swelling persists then do consult a rheumatologist for proper treatment.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Follow-up: Stopped medicines for spondoarthopathy post confirmation of normal reports. Resurfacing pain in ankle. Suggestion? 9 minutes later
i had started today onwards saaz(500mg) half tablet twice a day .also i have started taking ultracet semi half in day and half at night. i just want to know that will this medicine will continue till my entire life ? i am not gaining weight because of this medicine .my ht is 5ft 6inch and wt is just42.5 kg.and when i have tested my blood on 8th may where esr and crp is under range then also shall i have to continue the medicine?is there any way for weight management ?
Answered by Dr. Praveen Tayal 3 hours later
Thanks for writing again.
The medicines that you are taking need a direct clinical assessment to see the response so that dosage can be regulated. Right now you can continue with it since you were better with these earlier. You may need to take these on life long basis.
Your weight is ideal for your height. You need not lose any weight. Only concentrate on having a healthy nutritious diet with a regular exercise regimen.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor